| Model Number |
GL358XL/LC358XL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges the consumer alleges he was reclined in the chair and the remote's lights allegedly flashed on and off he did not think any thing of it but then while talking with his brother; sparks allegedly started to come out of the remote as he was repositioning the chair to be more comfortable, consumer alleges he was in a panic and his brother told him to roll or slid out of it which he slid down and rolled off it.
Event or Problem Description
Provider alleges the consumer alleges he was reclined in the chair and the remotes lights allegedly flashed on and off he did not think any thing of it but then while talking with his brother; sparks allegedly started to come out of the remote as he was repositioning the chair to be more comfortable, consumer alleges he was in a panic and his brother told him to roll or slid out of it which he slid down and rolled off it.
Additional Manufacturer Narrative
Damaged hand control harness.The product literature contains instructions to periodically check the hand control for visible damage.